MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY
Model Number DYNDC2409A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Mid 60¿s female with history of uterine corpus cancer.Procedure: infusion treatment.When the port access kit was opened, the port needle was collapsed and unusable.Not used on the patient.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline place
mundelein IL 60060
MDR Report Key15146098
Report Number15146098
Device Sequence Number14915395
Product Code LRO
UDI-Device Identifier10889942805693
UDI-Public(01)10889942805693(10)2022041290(17)230531
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/21/2022
Report Date (Section F) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNDC2409A
Device Catalogue NumberDYNDC2409A
Device Lot Number2022041290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/02/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight98 KG
Date Report Sent to FDA07/21/2022